# SDR 96ZZZX943

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7381G
- Make and model: Cessna 172K
- Aircraft serial: 1725081
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 051010545
- Condition: Broken
- Location: Rim Aft Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM CABLE FOUND RUSTED AND PULLEY 'FROZEN'.  THE CABLE BROKE WHEN THE TRIM WAS ACTUATED.
